Facebook Pixel

PAC's high blood preasure, beltching

By April 11, 2010 - 7:46pm
Rate This

Past three month have been a nightmare. First sign of anything was shortness of breath, pulse 175 B/P 200/125 and of coarse concerne being an active nurse.
Stress test, Echogram, Ecg etc all normal. However Pac's were noted on my last ECG. Placed on Metropolol. Worst part is beltching (Nexuim etc are not a help with that.) Which seems like the arythmea's are connected to beltching. No everygy and can barely get through a shift. Can you suggest to me what is happening. I am not an anxiety person,rather calm about most things. Metoprolol decreased my vital signs but am energyless and discouraged.

Add a Comment1 Comments

Hi Koalk

This is a frustrating issue and not at all uncommon. Metoprolol can work very well for hypertension, but some people have trouble tolerating it due to side effects, particularly fatigue. It can also cause funny arrhythmias, and I wonder if it is the source of the PACs. I have a link to the side effect profile: http://www.drugs.com/metoprolol.html

There are so many different meds available now for hypertension. I would go back to the doctor, tell him/her you are not tolerating the metoprolol and either get a change in dosage or try a different drug. It doesn't really help to have good blood pressure if you can't function.

I hope this helps. Just be honest with the doc and the two of you can tweak the meds so you can be healthy and functional.

Good luck.

April 13, 2010 - 7:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

High Blood Pressure

Get Email Updates

High Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!